EconPapers    
Economics at your fingertips  
 

Forecasting international growth rates using Bayesian shrinkage and other procedures

Arnold Zellner and Chansik Hong

Journal of Econometrics, 1989, vol. 40, issue 1, 183-202

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (64)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(89)90036-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: FORECASTING INTERNATIONAL GROWTH RATES USING BAYESIAN SHRINKAGE AND OTHER PROCEDURES (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:40:y:1989:i:1:p:183-202

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:40:y:1989:i:1:p:183-202